1.4-Cycloadditions to a ketpoketene

Selvarajan, R. ; Narasimhan, K. ; Swaminathan, S. (1967) 1.4-Cycloadditions to a ketpoketene Tetrahedron Letters, 8 (22). pp. 2089-2092. ISSN 0040-4039

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/S...

Related URL: http://dx.doi.org/10.1016/S0040-4039(00)91019-0


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:86564
Deposited On:12 Mar 2012 11:29
Last Modified:12 Mar 2012 11:29

Repository Staff Only: item control page